Member Login

You can log in to access your membership benefits and various resources exclusive to HKIRA members. If you forget your password, please contact us at 2117 1846 for assistance.

Events

Seminar: "Global IR Forum"

17 - 18 November 2015 (Tue-Wed)
Outline: The Global Investor Relations Forum is being organized and hosted in New York City by the National Investor Relations Institute and IR Magazine, two of the world's longest established, largest and most respected IR organizations.
EVENT HIGHLIGHTS
  • Industry roundtables
  • Regional targeting workshops
  • Vendor showcase
In keynote presentations, panel discussions and small group workshops, participants will address key issues around marketing to investors internationally, including:
  • Tailoring targeting strategies for different regions
  • Global institutional fund flows and trends
  • Leveraging the sell side for non-deal roadshows
  • Measuring the results of global IR outreach
  • ETFs, algorithmic trading and market structure
  • Regional views of environmental, social and governance factors
Agenda:
Monday November 16th
6:30-8:30pm Welcome Reception with a Global IR Warrior
 
Tuesday November 17th
8:00-8.30am Breakfast/Showcase
8:30-8:45am Welcome and Introductions
Speaker: Jim CudahyCEO and President, NIRI
  Neil StewartEditorial Director, IR Magazine
  Lance Spacek, Head of Corporate Access, Wells Fargo Securities
8:45-9:30am Keynote Speech: Tectonic Shifts & Investor Relations Drivers
9:30-10:30am Panel Debate: Sustainability for Millennials vs Cash Return for Boomers
10:30-11:00am Break/Showcase
11:00-11:15am 15-Minute Briefing: Eye-openers from IR Magazine's 2015 Global IR Practice Survey
11:15-11:45am IR as a Competitive Advantage: The View from the C-Suite
11:45am-12:00pm 15-Minute Briefing: Buy-side Sentiment Survey
12:00-1:30pm Lunch: Industry Networking Roundtables
1:30-2:15pm Global Top 50 Case Studies Part I: Refining and Measuring Effective Global IR Programs
2:15-3:00pm Panel Debate: Sell-side (R)evolution and the Impact on IR
3:00-3:30pm Break/Showcase
3:30-3:45pm 15-Minute Briefing: Cutting-Edge Social Media
3:45-5:00pm Speed-dating Discussions
5:30-7:30pm Global Top 50 Awards Program and Reception
 
Wednesday November 18th
8:00-8:30am Breakfast/Showcase
8:30-9:15am Hybrid Live-Virtual Q&A with Fund Managers
9:15-9:30am 15-Minute Briefing: Global Fund Flows & Targeting Tips
9:30-10:00am IR Leaders Summit: The State of the Profession Globally
10:00-10:30am Break/Showcase
10:30-11:00am Global Top 50 Case Studies Part II: Strategies for Different Regions
11:00-11:45am Ignite Talks & Shark Tank Grilling
Date: 17 - 18 November 2015 (with an opening cocktail reception on 16 November)
Venue: Wells Fargo, 150 E. 42nd Street,
Concourse Level, New York, NY 10017
Fee: Free of charge – HKIRA members
(original price: US$199 per person)

 

Back